# SDR EIA2003170

- Difficulty date: December 16, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 68,557 hours, 33,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 90085
- Part serial: 1136
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY LIGHTS ON CREW SERVICE DOOR INOPERATIVE.  R & R POWER SUPPLY, OPS CHECKED GOOD IAW MM 33-51-00.
